Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taking tramadol to treat fibromayalgia. Stomach problems while stopping medicine. How to stop it?

I ve been taking tramadol daily for the past 6 months to treat fibromayalgia (100 mg daily). Any time I try to take myself off it, whether it be slowly, or cold turkey, my stomach stops functioning. Sounds ridiculous, but all the same, the tramadol seems to curb all my stomach pain and acidity and overall just makes things process the way they should. I m actually out of my prescription, and cannot afford to go to the doc until my new insurance kicks in in January- HELP! I cannot eat ANYTHING!!!! I certainly can t stop eating for six months! Read more: TMJ Forum - Tramadol positive side effects WWW.WWWW.WW
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  572
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest you not to worry too much. There are so many people around you who are in tramadol for considerable time and it is common. The acidity and indigestion problem needs to be addressed first. Are you under proper diet? Is there any other problems like peptic ulcer? If you have peptic ulcer, you should consult a gastrologist.

Normal acidity and indigestion should be cured or releived with the help of exercise and proper diet. You should go for it. Second, Keeping yourself stress free and anxiety free also contributes considerably.

Have five or six pieces of boiled garlic along with breakfast and dinner. Include ginger in vegetables. Parsley leaves also help.

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor